Alert archive / Texas / Hard Freeze Warnings in 2021
Hard Freeze Warning 3, NWS Shreveport, LA
NWS Shreveport, LA issued this hard freeze warning at Feb 19, 2021, 9:11 AM CST for 4 states. It took effect at Feb 19, 2021, 6:00 PM CST. It was in force for 16 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 19, 2021, 9:11 AM CST (15:11 UTC)
- In effect from
- Feb 19, 2021, 6:00 PM CST
- Expired
- Feb 20, 2021, 10:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 6:27 AM CST | DENSE FOG | 3 Ne Texarkana, AR | ARKANSAS STATE TROOPER REPORTED FREEZING FOG IN TEXARKANA... LIGHT GLAZE ON BRIDGES... HARD FREEZE WARNING AND FREEZING FOG ADVISORY IN EFFECT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 3.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
067 WWUS74 KSHV 191511 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 911 AM CST Fri Feb 19 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-192315- /O.NEW.KSHV.HZ.W.0003.210220T0000Z-210220T1600Z/ /O.CON.KSHV.HZ.W.0002.000000T0000Z-210219T1600Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 911 AM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...Sub-freezing temperatures of 10 to 20 degrees expected. * WHERE...Portions of north central and northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and east and northeast Texas. * WHEN...Until 10 AM CST this morning and then from 6 PM this evening to 10 AM CST Saturday. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and additional water main breaks are expected. * ADDITIONAL DETAILS...Power outages continue across portions of the area leaving some without means of heating their home and increasing the risk of frozen indoor plumbing as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ 04
5 follow-up statements
013 WWUS74 KSHV 191709 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1109 AM CST Fri Feb 19 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201600- /O.CON.KSHV.HZ.W.0003.210220T0000Z-210220T1600Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1109 AM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...Sub-freezing temperatures in the single digits in portions of southwestern Arkansas. Elsewhere, low temperatures of 10 to 20 degrees expected. * WHERE...Portions of north central and northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and east and northeast Texas. * WHEN...From 6 PM this evening to 10 AM CST Friday. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and additional water main breaks are expected. * ADDITIONAL DETAILS...Power outages continue across portions of the area leaving some without means of heating their home and increasing the risk of frozen indoor plumbing as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 04
479 WWUS74 KSHV 192128 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 328 PM CST Fri Feb 19 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200- /O.CON.KSHV.HZ.W.0003.210220T0000Z-210220T1600Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 328 PM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...Another night of long duration sub-freezing conditions are expected tonight, with temperatures falling well into the teens across Northeast Texas, Southeast Oklahoma, Southwest Arkansas, and extreme Northern Louisiana, and to near 20 degrees across Deep East Texas and the southern sections of Northcentral Louisiana. * WHERE...Portions of north central and northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and east and northeast Texas. * WHEN...From 6 PM this evening to 10 AM CST Friday. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and additional water main breaks are expected. * ADDITIONAL DETAILS...Power outages continue across portions of the area leaving some without means of heating their home and increasing the risk of frozen indoor plumbing as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ 15
546 WWUS74 KSHV 200356 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 956 PM CST Fri Feb 19 2021 LAZ001>004-010>012-017-018-TXZ126-138-151>153-165>167-201600- /O.NEW.KSHV.ZF.Y.0002.210220T0356Z-210220T1600Z/ /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ Caddo-Bossier-Webster-Claiborne-De Soto-Red River-Bienville- Sabine-Natchitoches-Marion-Harrison-Panola-Nacogdoches-Shelby- Angelina-San Augustine- Including the cities of Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Many, Zwolle, Pleasant Hill, Natchitoches, Jefferson, Marshall, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 956 PM CST Fri Feb 19 2021 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 10 AM CST SATURDAY... ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...For the Hard Freeze Warning, sub-freezing temperatures as low as 16. For the Freezing Fog Advisory, visibility less than one mile in freezing fog. * WHERE...Portions of northwest Louisiana and east and northeast Texas. * WHEN...Through 10 AM CST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. Hazardous driving conditions due to low visibility and potential frost on bridges. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for frost on bridge decks causing slippery roads. && $$ ARZ050-051-059>061-070>073-LAZ005-006-013-014-019>022-OKZ077- TXZ096-097-108>112-124-125-136-137-149-150-201600- /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Lincoln-Jackson-Ouachita-Winn-Grant-Caldwell- La Salle-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris- Cass-Wood-Upshur-Smith-Gregg-Cherokee-Rusk- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Ruston, Farmerville, Bernice, Jonesboro, Monroe, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Longview, Jacksonville, Rusk, and Henderson 956 PM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...Sub-freezing conditions will continue tonight, with temperatures falling well into the teens across Northeast Texas, Southeast Oklahoma, Southwest Arkansas, and extreme Northern Louisiana, and to near 20 degrees across Deep East Texas and the southern sections of Northcentral Louisiana. * WHERE...Portions of north central and northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and east and northeast Texas. * WHEN...Through 10 AM CST Saturday. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and additional water main breaks are expected. * ADDITIONAL DETAILS...Power outages continue across portions of the area leaving some without means of heating their home and increasing the risk of frozen indoor plumbing as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ 15
135 WWUS74 KSHV 200922 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 322 AM CST Sat Feb 20 2021 LAZ001>004-010>012-017-018-TXZ126-138-151>153-165>167-201600- /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ /O.CON.KSHV.ZF.Y.0002.000000T0000Z-210220T1600Z/ Caddo-Bossier-Webster-Claiborne-De Soto-Red River-Bienville- Sabine-Natchitoches-Marion-Harrison-Panola-Nacogdoches-Shelby- Angelina-San Augustine- Including the cities of Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Many, Zwolle, Pleasant Hill, Natchitoches, Jefferson, Marshall, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 322 AM CST Sat Feb 20 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...For the Hard Freeze Warning, sub-freezing temperatures as low as the mid teens. For the Freezing Fog Advisory, visibility one quarter mile or less in freezing fog. * WHERE...Portions of northwest Louisiana and east and northeast Texas. * WHEN...Until 10 AM CST this morning. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and may result in additional water main breaks. Freezing fog will result in hazardous driving conditions due to low visibility and potential additional frost on bridges where snow and ice had previously been cleared. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for slippery conditions, especially on bridge decks and where snow and ice lingers on road surfaces. && $$ ARZ072-073-LAZ005-006-013-014-019>022-TXZ136-137-149-150-201600- /O.EXA.KSHV.ZF.Y.0002.000000T0000Z-210220T1600Z/ /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ Columbia-Union-Lincoln-Jackson-Ouachita-Winn-Grant-Caldwell- La Salle-Smith-Gregg-Cherokee-Rusk- Including the cities of Magnolia, El Dorado, Ruston, Farmerville, Bernice, Jonesboro, Monroe, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Tyler, Longview, Jacksonville, Rusk, and Henderson 322 AM CST Sat Feb 20 2021 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...For the Hard Freeze Warning, sub-freezing temperatures as low as the mid teens. For the Freezing Fog Advisory, visibility one quarter mile or less in freezing fog. * WHERE...Portions of north central Louisiana, south central and southwest Arkansas and northeast Texas. * WHEN...Until 10 AM CST this morning. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and may result in additional water main breaks. Freezing fog will result in hazardous driving conditions due to low visibility and potential additional frost on bridges where snow and ice had previously been cleared. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for slippery conditions, especially on bridge decks and where snow and ice lingers on road surfaces. && $$ ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124-125- 201600- /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, and Big Sandy 322 AM CST Sat Feb 20 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 15. * WHERE...Portions of southeast Oklahoma, southwest Arkansas and northeast Texas. * WHEN...Until 10 AM CST this morning. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and may result in additional water main breaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ 50
552 WWUS74 KSHV 201159 AAA NPWSHV URGENT - WEATHER MESSAGE...UPDATED National Weather Service Shreveport LA 559 AM CST Sat Feb 20 2021 ARZ072-073-LAZ001>006-010>014-017>022-TXZ126-136>138-149>153- 165>167-201600- /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ /O.CON.KSHV.ZF.Y.0002.000000T0000Z-210220T1600Z/ Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 559 AM CST Sat Feb 20 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...For the Hard Freeze Warning, sub-freezing temperatures as low as the upper teens. For the Freezing Fog Advisory, visibility one quarter mile or less in freezing fog. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...Until 10 AM CST this morning. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and may result in additional water main breaks. Freezing fog will result in hazardous driving conditions due to low visibility and potential additional frost on bridges where snow and ice had previously been cleared. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for slippery conditions, especially on bridge decks and where snow and ice lingers on road surfaces. && $$ ARZ059>061-070-071-TXZ097-110>112-125-201600- /O.EXA.KSHV.ZF.Y.0002.000000T0000Z-210220T1600Z/ /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ Little River-Hempstead-Nevada-Miller-Lafayette-Bowie-Camp-Morris- Cass-Upshur- Including the cities of Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Gilmer, and Big Sandy 559 AM CST Sat Feb 20 2021 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...For the Hard Freeze Warning, sub-freezing temperatures as low as 17. For the Freezing Fog Advisory, visibility one quarter to one half mile in freezing fog. * WHERE...In Arkansas, Little River County, Hempstead County, Nevada County, Miller County and Lafayette County. In Texas, Bowie County, Camp County, Morris County, Cass County and Upshur County. * WHEN...Until 10 AM CST this morning. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and may result in additional water main breaks. Freezing fog will result in hazardous driving conditions due to low visibility and potential additional frost on bridges where snow and ice had previously been cleared. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for slippery conditions, especially on bridge decks and where snow and ice lingers on road surfaces. && $$ ARZ050-051-OKZ077-TXZ096-108-109-124-201600- /O.CON.KSHV.HZ.W.0003.000000T0000Z-210220T1600Z/ Sevier-Howard-McCurtain-Red River-Franklin-Titus-Wood- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Mineola, Winnsboro, Quitman, and Hawkins 559 AM CST Sat Feb 20 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 18. * WHERE...In Oklahoma, McCurtain County. In Arkansas, Sevier County and Howard County. In Texas, Titus County, Franklin County, Red River County and Wood County. * WHEN...Until 10 AM CST this morning. * IMPACTS...Hard freeze conditions will result in damage to exposed pipes and may result in additional water main breaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to make plans for how you will remain warm tonight. To prevent additional bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ 50
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this hard freeze warning went out at Feb 19, 5:16 AM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Feb 19, 5:16 AM CST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
516 AM CST Fri Feb 19 2021
.AVIATION...
While VFR conditions are mostly expected for this entire TAF
period, some afternoon clouds may develop across the region.
There actually remains the question as to just how widespread
these clouds will be, and just how low/dense. As such, I decided
to hold off on them with this package. Areas of patchy fog may
also be possible this morning, but confidence was also not high
enough to prevail it at any sites.
/44/
&&
.PREV DISCUSSION... /issued 253 AM CST Fri Feb 19 2021/
SHORT TERM.../Today through Saturday/
A Hard Freeze Warning will remain in effect until 10AM today, as
very cold conditions will spill over into the morning hours.
Additionally, some areas may see some freezing fog, as T/Td's may
support fog development. While this freezing fog is not a surefire
thing, I felt the need to include it in the short-term given
current travel conditions. These freezing fog chances will spill
over into tonight, where I have once again introduced them area-
wide. Much like this morning, I'm not overly confident this
scenario will fully unfold, but I at least wanted this activity
mentioned in the grids, in the event some areas do see it.
The warming trend will finally kick off today, aiding in the
clearing of the snow and ice pack. While temperatures today won't
get too toasty, they will get above freezing, with some of our
southern zones pushing 40 degrees. However, it's worth noting that
overnight lows tonight will once again drop like a sack of bricks.
In the event snow and ice do melt during the afternoon hours, this
water will likely freeze again during the overnight hours. In
fact, I'm sure the possibility of another Hard Freeze Warning will
be evaluated with the afternoon forecast package. With that all
being said, the true warm push this short-term will be on
Saturday, when afternoon high temperatures will push the mid 40s
and low 50s area-wide.
/44/
LONG TERM.../Saturday night through Friday/
Zonal flow aloft will quickly transition to SW flow on Sunday as
the warm up across the Four-States region continues. This SW flow
transition will be in part to the next trough that begins moving
through the plains. This trough will clip the region into Monday,
bringing with it an increase in precipitation chances. However, no
winter weather is anticipated with this passing system, as
temperatures will be much warmer at this point. In fact,
afternoon highs on Wednesday might creep into the 60s as SW flow
takes back over. Behind the trough on Monday, another brief dry
period will settling in until the end of the coming workweek. Here
is when long-range guidance favors the passing of another trough
and weak cold front. At this time, it looks again like this front
will not be potent enough to drop temperatures to a point where
winter weather is a concern. However, rain chances will once again
increase, and remain into the end of this long-term forecast
period into next weekend.
/44/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 36 14 45 34 / 0 0 0 0
MLU 36 15 43 27 / 0 0 0 0
DEQ 38 15 45 32 / 0 0 0 0
TXK 34 13 43 34 / 0 0 0 0
ELD 37 11 46 29 / 0 0 0 0
TYR 33 16 43 36 / 0 0 0 0
GGG 34 10 45 34 / 0 0 0 0
LFK 41 20 53 38 / 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Hard Freeze Warning until 10 AM CST this morning for ARZ050-051-
059>061-070>073.
LA...Hard Freeze Warning until 10 AM CST this morning for LAZ001>006-
010>014-017>022.
OK...Hard Freeze Warning until 10 AM CST this morning for OKZ077.
TX...Hard Freeze Warning until 10 AM CST this morning for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
44Hazardous weather outlook, Feb 19, 4:10 AM CST, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Shreveport LA 410 AM CST Fri Feb 19 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201015- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 410 AM CST Fri Feb 19 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... A Hard Freeze Warning will remain in effect until 10AM to account for very chilly morning temperatures. Some areas may also see some patchy freezing fog, but this activity remains uncertain. Patchy freezing fog may also be possible tonight, but again, confidence is not the highest in this regard. Aside from roads and traveling conditions remaining atrocious from the passing system, no hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is anticipated. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 44
Nearby
Hard Freeze Warnings in Texas, 2021Hard Freeze Warnings in Louisiana, 2021Hard Freeze Warnings in Arkansas, 2021Every hard freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.